# SDR SWIA202053545

- Difficulty date: September 14, 2020
- Submitted: October 23, 2020
- Operation: Air carrier
- Aircraft: N919EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7780
- Aircraft time: 34,282 hours, 34,200 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Doubler
- Condition: Worn
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT INBOARD FLAP VANE HAS WEAR ON DOUBLER AT WS 104 FROM FLAP STOP.  C-CHECK RO 10/20/2020.  REMOVED EXISTING LT INBOARD FLAP (OUTBOARD CENTER) LEADING EDGE.  FIT AND INSTALLED NEW LT INBOARD FLAP (OUTBOARD CENTER) LEADING EDGE P/N 601R14303-51 WITH SEALANT, REF CRJ 200 SRM ENG DWG.  WEIGHT STATEMENT AS FOLLOWS: WEIGHT REMOVED .88 LB WEIGHT ADDED .88 LB NO WEIGHT CHANGE.  TOOL USED TUC1755 CAL DUE 30 SEP 2021.  SEE CONTINUATION SHEET FOR MORE DETAILS.
